# SDR DALA1204055643

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 4,354 hours, 1,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND DOOR EMERGENCY SLIDE AT DOOR R2 INOP.  MAINTENANCE REPLACED BATTERY PACK M736.  CHECK OF LIGHT NOW OK PER AMM 33-51.
